# SDR 00FDEA00410

- Difficulty date: June 27, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 33,462 hours, 20,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DOWNLOCK ACTUATOR SUPPORT BRACKET FITTING CRACKED.  INSPECTION NOTE: MEASURED CRACK TO BE APPROX 1 IN. FROM RT UPPER MOUNT HOLE PROGRESSING THRU HOLE DOWNWARD.  INSTALLED NEW BRACKET ASSY.
